American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Terrence M. Adams and Andrew B. Nobel. Entropy and the uniform mean ergodic theorem for a family of sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hale Aytaç, Jorge Milhazes Freitas and Sandro Vaienti. Laws of rare events for deterministic and random dynamical systems. Trans. Amer. Math. Soc. 367 (2015) 8229-8278.
Abstract, references, and article information   
View Article: PDF

[3] Ian Melbourne and Matthew Nicol. Large deviations for nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 360 (2008) 6661-6676. MR 2434305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. P. Walkden. Invariance principles for iterated maps that contract on average. Trans. Amer. Math. Soc. 359 (2007) 1081-1097. MR 2262842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia